# SDR 97UAL900687

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Failed
- Location: 3r Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED SLIDE LIGHT INOP WHEN ARMING DOOR 3R.  LIGHT BULB INOP.  RELAMPED, OPERATED NORMAL.
